A sharp form of Nevanlinna's second main theorem of several complex variables.
Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 81-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Second Main Theorem, Nevanlinna theory, meromorphic functions, logarithmic derivative, best upper bound, error terms, Nevanlinna secondary deficiency
@article{MZ_1996__222_3_174877,
author = {Zhuan Ye},
title = {A sharp form of {Nevanlinna's} second main theorem of several complex variables.},
journal = {Mathematische Zeitschrift},
pages = {81--96},
year = {1996},
volume = {222},
number = {3},
zbl = {0843.32001},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174877/}
}
Zhuan Ye. A sharp form of Nevanlinna's second main theorem of several complex variables.. Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 81-96. http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174877/